MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. SYNTEL SILICONE OVER-THE-WIRE EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC. SYNTEL SILICONE OVER-THE-WIRE EMBOLECTOMY CATHETER
Catalog Number A4E08
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not received for investigation; however, the photo provided confirmed the reported event, as it showed the balloon had ruptured.Although the issue was confirmed, the exact root cause could not be determined.Balloon rupture is an inherent risk associated with this type of device, and given the nature of the product and the procedures in which it is used, this event is considered a known complication.Procedural factors or anatomical features, such as calcification or plaque, may have contributed to the reported issue.As stated in the instructions for use (ifu), complications may occur during the use of embolectomy catheters.These may include, but are not limited to: intimal disruption, vessel wall perforation, balloon rupture with fragmentation, tip separation, local or systemic infection, arterial thrombosis, local hematomas, air embolus, rupture of an aneurysm, arterial spasm, distal embolus of blood clots or arteriosclerotic plaque, arterial dissection, and hemorrhage.Arterial rupture or balloon failure due to sharp calcified plaque may also occur.The possibility of balloon rupture must be taken into account when evaluating the risks of catheterization procedures.A lot history review was conducted, and no issues were identified in the manufacturing or packaging processes that could be related to this event.All quality control testing met specifications.
 
Event or Problem Description
It was reported that during a vaivt procedure, the balloon ruptured during expansion at the target site.A new device of the same product was used, and the procedure was successfully completed.No patient injury was reported.

Brand Name
SYNTEL SILICONE OVER-THE-WIRE EMBOLECTOMY CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key23640519
Report Number1220948-2025-00209
Device Sequence Number9805610
Product Code DXE
UDI-Device Identifier00840663109937
UDI-Public(01)00840663109937(11)250414(17)300328(10)PYT00001386(91)A4E08
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA4E08
Device Lot NumberPYT00001386
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown